MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ENDOSCOPE

INTUITIVE SURGICAL, INC NONE; ENDOSCOPE
Model Number 372010-02
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the endoscope associated with this complaint and completed its investigation.Failure analysis (fa) received the scope with mechanical damage to distal window assembly hermetic seal resulting in fluid invasion and subsequent major damage to optical components.Fa also noted that fragments of adhesive of the distal window are missing.The root cause was noted to be related to mishandling/misuse.A review of the site's complaint history does not show any additional complaints related to this product and/or this event.Furthermore, verification of the event details cannot be performed via system logs due to lack of event information.Based on the information obtained from failure analysis investigations this is considered a reportable event due to the following conclusion: failure analysis acknowledges that a fragment was missing from a portion of the device that enters the patient.There was no report from the customer that a fragment from the device fell into the patient during a procedure.While there was no report of harm or injury to the patient and no report of fragments falling into the patient, the reported failure mode could likely cause or contribute to an adverse event if the fragment(s) did fall into the patient.Blank mdr fields: follow-up was attempted, but the patient information was either unknown, unavailable, not provided, or not applicable.The expiration date is not applicable.Implant date is blank because the product is not implantable.Pma/510(k) number and adverse event are not applicable.
 
Event or Problem Description
The endoscope was returned with no reported complaint.There was no report of patient involvement.Intuitive surgical, inc.(isi) made several attempts to obtain additional information from the customer, but no further details have been received as of the date of this report.

Brand Name
NONE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key13702052
Report Number2955842-2022-10543
Device Sequence Number15019870
Product Code NAY
UDI-Device Identifier00886874110447
UDI-Public(01)00886874110447
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K101077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number372010-02
Device Catalogue Number372010
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2022
Initial Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown